I've taken Lexapro for about 4 weeks. I was feeling much better. All of a sudden the last two days I've had severe panic attacks and anxiety. I read taking Nexium can interact with the effects of Lexapro.
Rachel; This is listed as a moderate drug interaction and I have seen these used often in the past but you should do what the drug Interaction say's which I have copied and pasted here for you from this site. here it is read it and please check with the doctor.((((( Talk to your doctor before using escitalopram together with esomeprazole. Combining these medications may increase the blood levels and effects of escitalopram. You may have an increased risk of developing side effects, including irregular heart rhythm and a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))))
okay me again as you can see you should double check with your doctor and see what you should do about this good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2012 • 4 answers
Posted 15 Nov 2015 • 4 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer
Posted 18 Jan 2017 • 1 answer
Posted 23 Feb 2017 • 5 answers